# SDR UALA2012030501371

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 65,896 hours, 9,491 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Part serial: 74
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO ZONE 2 FAULTS:  DUE TO REPETATIVE NATURE OF AFT CARGO ZONE 2 FAULTS DEFER AFT PIT.  REF MEL PROCEDURES 2616T OR REPLACE AFT CARGO SMOKE DETECTOR (M26061).  REPLACED LWR CARGO SMOKE DET IN AFT CARGO, TEST PASSED.
